Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A nonalgebraic attractor in $\mathbf{P}^{2}$


Authors: Mattias Jonsson and Brendan Weickert
Journal: Proc. Amer. Math. Soc. 128 (2000), 2999-3002
MSC (2000): Primary 32H50; Secondary 37F10, 37C70
Published electronically: April 28, 2000
MathSciNet review: 1694868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We construct a nonalgebraic attractor for a holomorphic mapping on $\mathbf{P}^{2}$. The construction uses ideas from one-dimensional complex dynamics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H50, 37F10, 37C70

Retrieve articles in all journals with MSC (2000): 32H50, 37F10, 37C70


Additional Information

Mattias Jonsson
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: mattiasj@math.lsa.umich.edu

Brendan Weickert
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: brendan@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05529-5
PII: S 0002-9939(00)05529-5
Keywords: Attractors, holomorphic dynamics
Received by editor(s): December 8, 1998
Published electronically: April 28, 2000
Additional Notes: This paper was partly written while the first author was at Université-Sud, supported by a TMR postdoctoral fellowship. The same author is now supported by STINT. The second author is supported by an NSF postdoctoral fellowship.
Communicated by: Michael Handel
Article copyright: © Copyright 2000 American Mathematical Society